# SDR AALA201609249002

- Difficulty date: September 23, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 11,736 hours, 4,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 141886
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 11,736 hours, 4,879 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT SEAT ROWS 20ABC, AND 25ABD THRU 34ABC. REPLACED AFT CABIN EMERGENCY POWER SUPPLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO DEFECT NOTED.
